Volume 285; Issue 1 Suppleme

1

Aleksandr Alekseevich Makhnev

Année:
2014
Langue:
english
Fichier:
PDF, 335 KB
english, 2014
3

On groups with relatively small normalizers of nonabelian subgroups

Année:
2014
Langue:
english
Fichier:
PDF, 382 KB
english, 2014
4

On control of the prime spectrum of a finite simple group

Année:
2014
Langue:
english
Fichier:
PDF, 539 KB
english, 2014
5

Groups with finitary classes of conjugate elements

Année:
2014
Langue:
english
Fichier:
PDF, 481 KB
english, 2014
7

On the vertex connectivity of Deza graphs

Année:
2014
Langue:
english
Fichier:
PDF, 441 KB
english, 2014
8

Strictly Deza line graphs

Année:
2014
Langue:
english
Fichier:
PDF, 486 KB
english, 2014
9

On Ditsman’s lemma

Année:
2014
Langue:
english
Fichier:
PDF, 414 KB
english, 2014
10

Finite groups having the same prime graph as the groupA10

Année:
2014
Langue:
english
Fichier:
PDF, 423 KB
english, 2014
18

On uniform permutations with finite dispersion parameters

Année:
2014
Langue:
english
Fichier:
PDF, 367 KB
english, 2014